# SDR SWAA2020102825151

- Difficulty date: October 21, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS M1673 BATTERY WILL NOT CHARGE.  REPLACED AFT EMERGENCY LIGHT M1673 BATTERY AND PERFORMED GOOD TEST, IAW AMM 33-51-06-960-805 ATAG: AD8863.
